Journal of Mathematics of Kyoto University

Non effectively hyperbolic operators, Hamilton map and bicharacteristics

Tatsuo Nishitani

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 44, Number 1 (2004), 55-98.

Dates
First available in Project Euclid: 14 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250283583

Digital Object Identifier
doi:10.1215/kjm/1250283583

Mathematical Reviews number (MathSciNet)
MR2062708

Zentralblatt MATH identifier
1069.35037

Subjects
Primary: 35A27: Microlocal methods; methods of sheaf theory and homological algebra in PDE [See also 32C38, 58J15]

Citation

Nishitani, Tatsuo. Non effectively hyperbolic operators, Hamilton map and bicharacteristics. J. Math. Kyoto Univ. 44 (2004), no. 1, 55--98. doi:10.1215/kjm/1250283583. https://projecteuclid.org/euclid.kjm/1250283583


Export citation